Acta Mathematica, 1949, Volume 81

ISSN: 0001-5962 (Print) 1871-2509 (Online)

In this volume (12 articles)

Issue 1

[1] L'intégrale de Riemann-Liouville et le problème de Cauchy

Marcel Riesz Lund

TBD mathscidoc:1701.33977

Acta Mathematica, 81, (1), 1-222, 1949.12
[ Download ] [ 2017-01-08 20:31:25 uploaded by actaadmin ] [ 338 downloads ] [ 0 comments ] [ Cited by 360 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] Errata

TBD mathscidoc:1701.33978

Acta Mathematica, 81, (1), 223-223, 1949.12
[ Download ] [ 2017-01-08 20:31:25 uploaded by actaadmin ] [ 175 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] On the spectral synthesis of bounded functions

Arne Beurling Uppsala

TBD mathscidoc:1701.33979

Acta Mathematica, 81, (1), 225-238, 1949.12
[ Download ] [ 2017-01-08 20:31:25 uploaded by actaadmin ] [ 407 downloads ] [ 0 comments ] [ Cited by 59 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] On two problems concerning linear transformations in hilbert space

Arne Beurling Uppsala

TBD mathscidoc:1701.33980

Acta Mathematica, 81, (1), 239-255, 1949.12
[ Download ] [ 2017-01-08 20:31:25 uploaded by actaadmin ] [ 409 downloads ] [ 0 comments ] [ Cited by 349 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[5] Über das Dreikörperproblem

O. Pylarinos Thessaloniki, (Griechenland)

TBD mathscidoc:1701.33981

Acta Mathematica, 81, (1), 257-263, 1949.12
[ Download ] [ 2017-01-08 20:31:25 uploaded by actaadmin ] [ 282 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[6] On the completeness of some sets of functions

Göran Borg Uppsala

TBD mathscidoc:1701.33982

Acta Mathematica, 81, (1), 265-283, 1949.12
[ Download ] [ 2017-01-08 20:31:25 uploaded by actaadmin ] [ 501 downloads ] [ 0 comments ] [ Cited by 7 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[7] Some theorems on algebraic rings

Ladislas Fuchs Budapest

TBD mathscidoc:1701.33983

Acta Mathematica, 81, (1), 285-289, 1949.12
[ Download ] [ 2017-01-08 20:31:26 uploaded by actaadmin ] [ 295 downloads ] [ 0 comments ] [ Cited by 1 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[8] Sur les correspondances multivoques entre deux ensembles abstraits

W. Simonsen Copenhague

TBD mathscidoc:1701.33984

Acta Mathematica, 81, (1), 291-297, 1949.12
[ Download ] [ 2017-01-08 20:31:26 uploaded by actaadmin ] [ 295 downloads ] [ 0 comments ] [ Cited by 2 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[9] A general prime number theorem

Bertil Nyman Uppsala

TBD mathscidoc:1701.33985

Acta Mathematica, 81, (1), 299-307, 1949.12
[ Download ] [ 2017-01-08 20:31:26 uploaded by actaadmin ] [ 510 downloads ] [ 0 comments ] [ Cited by 11 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[10] Über eine Methode zur Lösung der Wärmeleitungs-gleichung

Pentti Laasonen Tampere, Finnland

TBD mathscidoc:1701.33986

Acta Mathematica, 81, (1), 309-317, 1949.12
[ Download ] [ 2017-01-08 20:31:26 uploaded by actaadmin ] [ 350 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[11] On lattice points in a convex decagon

Walter Ledermann Manchester Kurt Mahler Manchester

TBD mathscidoc:1701.33987

Acta Mathematica, 81, (1), 319-351, 1949.12
[ Download ] [ 2017-01-08 20:31:26 uploaded by actaadmin ] [ 413 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[12] The mean-value of the Riemann zeta function

F. V. Atkinson Ibadan, Nigeria

TBD mathscidoc:1701.33988

Acta Mathematica, 81, (1), 353-376, 1949.12
[ Download ] [ 2017-01-08 20:31:26 uploaded by actaadmin ] [ 635 downloads ] [ 0 comments ] [ Cited by 99 ] [ Abstract ] [ Full ]
Please log in for comment!
 
Acta Mathematica
Impact Factor 3.719
Available 1882 - 2016
Volumes 228
Issues 301
Articles 2167
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved